Skip to Content

Has anyone experienced ED while using allopurinol?

Question is Closed
Report Favorite

Answers (1)

19 Jan 2012

ED is not a reported or documented side effect of taking allopurinol, maybe you should speak to your doc who prescribed the med, as it could be due to some other reasons.

Please take care, best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Allopurinol - Are there any known interactions with Cozar or Zocor (Simvastatin)?

I have been taking Cozar (50mg) and Zocor (20mg) for 2+ years and recently started Allopurinol to prevent recurrence of gout. Do either of these ...

1 answer 25 Sep 2009

Allopurinol and indomethacin can be taken at the same time?

this question is regarding gout. my husbands foot is starting to have pain and its a litle bit swollen now. i have allopurinol 300mg and ...

1 answer 11 Feb 2010

I was prescibed 100mg allopurinol (for gout) along with Lisinopril 20/hctz 25 (for HTN)Is this safe?

I filled the above Rx's but have not taken them yet. After reading of the dangers of taking ACE inhibitors along with Allopurinol I am reluctant ...

1 answer 24 Mar 2012

Can allopurinol cause heartburn?

Been taking allopurinol for about 10 days, only take one 100mg. tablet a day but have experienced a lot of heartburn. Is this usual?

1 answer 9 Sep 2012

Has any one experienced attacks after getting your allopurinol increased?

I have had four attacks since getting increased after a year of no attacks at all. Currently in my third week for this attack.

0 answers 18 Jun 2015